# SDR RAIA2019081700003

- Difficulty date: August 10, 2019
- Submitted: August 18, 2019
- Operation: Air carrier
- Aircraft: N13132
- Make and model: Emb EMB-145XR
- Aircraft serial: 145708
- Aircraft time: 43,278 hours, 26,809 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Cracked
- Location: Frame 73
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMP FRAME 73 SHEAR CLIP IS CRACKED BETWEEN STR 7 AND 7 L/H SIDE.... REMOVED AND REPLACED SHEAR CLIP...
